# SDR DALA2024090308634

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP WEB UPPER/LOWER SURFACES BTW STA Y=470 AND STA Y=870-889 AT PAX CABIN. SUMMARY OF NRC 00753: CORROSION LEVEL 2. LH CUSP WEB UPPER/LOWER SURFACES BTW STA Y=470 AND STA Y=870-889 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4. (LP #0530948)
